Paper Title:
A New Method for Stochastic Mathematical Programs with Equilibrium Constraints
  Abstract

In this paper, We consider nonlinear optimization problem with equilibrium constraints where the constrained conditions with uncertain. We transform the original constrained into the equality constrained.

  Info
Periodical
Advanced Materials Research (Volumes 121-122)
Edited by
Donald C. Wunsch II, Honghua Tan, Dehuai Zeng, Qi Luo
Pages
133-137
DOI
10.4028/www.scientific.net/AMR.121-122.133
Citation
W. L. Zhao, S. Q. Ge, J. C. Zhou, "A New Method for Stochastic Mathematical Programs with Equilibrium Constraints", Advanced Materials Research, Vols. 121-122, pp. 133-137, 2010
Online since
June 2010
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Ai Ping Jiang, Feng Wen Huang
Abstract:In this paper, A QP-free feasible method was proposed to obtain the local convergence under some weaker conditions for the minimization of a...
882
Authors: Qiu Hong Huang, De Xin Cao
Chapter 5: Information Processing and Computational Science
Abstract:A numerical method is proposed for solving a sort of constrained continuous minimax problem, in which both the objective function and the...
1011
Authors: Ning Feng, Zhi Yuan Tian, Xin Lei Qu
Chapter 11: Intelligent Algorithms and Applications
Abstract:A new FB-function based on the P0 function is given in this paper. The nonlinear complementarity problem is reformulated to solve...
1090